Patient :Hi. I have had my nexplanon for 35 months now. It is due to be removed September 13th actually. I have not had a period in probably two years with the implant. In the past week or two I have began to feel like I am either fixing to start a period or i am pregnant. I have been having lower abdominal cramp, nausea, itching breasts, increased sensation to urinate, increased discharge, and increased fatigue. I have had four children previously and knew pretty early along in the pregnancy. If I am pregnant I would only be about 3 weeks. I have not felt like this in the entire time i have had the implant. My last three children were 11 months apart and then 17 months apart and I got the implant when my last child was 5 and a half months old. Should I be concerned enough to take a pregnancy test? Does the Nexplanon loose effictiveness this close to the removal date?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.